Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year

IMPACT FACTOR 2017: 0.482
5-year IMPACT FACTOR: 0.512

CiteScore 2017: 0.43

SCImago Journal Rank (SJR) 2017: 0.338
Source Normalized Impact per Paper (SNIP) 2017: 0.546

Mathematical Citation Quotient (MCQ) 2017: 0.23

See all formats and pricing
More options …
Volume 19, Issue 4


Periodic points of T-Ciric generalized contraction mappings in ordered metric spaces

Mujahid Abbas / Vahid Parvaneh / Abdolrahman Razani
  • Department of Mathematics, Faculty of Science, Imam Khomeini International University, P.O. Box 34149-16818, Qazvin, Iran
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-12-01 | DOI: https://doi.org/10.1515/gmj-2012-0036


The aim of this paper is to study the existence of fixed points of T-Ciric type mappings in the setup of partially ordered spaces. Moreover, the T-generalized weakly contractive mappings are introduced and also sufficient conditions for obtaining fixed points of such mappings in ordered spaces are studied. As an application of our results, periodic points of T-Banach operators are obtained. Finally, we provide some examples to illustrate the results presented herein.

Keywords: Fixed point; T-Ciric type operator; subsequentially convergent maps; ordered metric space

About the article

Received: 2012-02-04

Revised: 2012-06-08

Published Online: 2012-12-01

Published in Print: 2012-12-01

Citation Information: , Volume 19, Issue 4, Pages 597–610, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2012-0036.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Farzaneh Zabihi and Abdolrahman Razani
Journal of Applied Mathematics, 2014, Volume 2014, Page 1
J.R. Roshan, V. Parvaneh, and I. Altun
Applied Mathematics and Computation, 2014, Volume 226, Page 725

Comments (0)

Please log in or register to comment.
Log in